# SDR CA010307016

- Difficulty date: February 16, 2001
- Submitted: March 13, 2001
- Operation: Air carrier
- Make and model: Lkheed 1011385115
- Aircraft time: 52,684 hours
- Engine: Rroyce RB21122B02
- System (JASC): 2913 · Hydraulic Pump (Electric/Engine), Main
- Part: Pump
- Part number: 3508807
- Condition: Cracked
- Location: Hyd System
- Component: Eng Driven Pump
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: H

## Discrepancy

(CAN) IN CRUISE AT FL300, HYDRAULIC SYSTEM C, LOST OF PRESSURE, EDP SHUT-OFF ACTIVATED BY FLIGHT CREW AND GEARS EXTENDED USING MANUAL SYSTEM. MAINTENANCE FOUND A 7.5 INCH CRACK IN EDP CASING, EDP REPLACED AND AIRCRAFT RETURNED TO SERVICE. PART IS AVAILABLE.
